Alert archive / Alabama / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 251, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jul 27, 2012, 7:23 PM CDT for Lamar County, Alabama. It was in force for 37 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2012, 7:23 PM CDT (00:23 UTC)
- Expired
- Jul 27, 2012, 8:00 PM CDT
- In force
- 37 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
County Lamar County, AL
The radar
The Columbus AFB radar (KGWX), 22 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 7:38 PM CDT | TSTM WND DMG | 2 N Vernon, AL | WIDESPREAD SWATH OF TREES AND POWER LINES DOWNED ACROSS THE COUNTY FROM NORTH OF VERNON TO HIGHTOGY. TIME ESTIMATED FROM RADAR. |
| Jul 27, 8:07 PM CDT | TSTM WND DMG | 1 S Vernon, AL | SEVERAL TREES AND POWER LINES REPORTED DOWN SOUTH OF VERNON. MORE SPECIFIC INFORMATION WILL BE RELEASED AS ADDITIONAL REPORTS COME IN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 0.4 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 694 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 1061 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -37 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
843 WUUS54 KBMX 280023 SVRBMX ALC075-280100- /O.NEW.KBMX.SV.W.0251.120728T0023Z-120728T0100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 723 PM CDT FRI JUL 27 2012 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL LAMAR COUNTY IN WEST CENTRAL ALABAMA... * UNTIL 800 PM CDT * AT 724 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR VERNON... AND MOVING SOUTH AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... VERNON...BLOOMING GROVE...BEDFORD...LAMAR COUNTY PUBLIC LAKE... HIGHTOGY...STAR AND CODY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && TO REPORT SEVERE WEATHER... CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX LAT...LON 3394 8822 3393 8795 3359 8795 3360 8826 TIME...MOT...LOC 0022Z 003DEG 7KT 3380 8810 $$ 56
1 follow-up statement
242
WWUS54 KBMX 280049
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
749 PM CDT FRI JUL 27 2012
ALC075-280100-
/O.CON.KBMX.SV.W.0251.000000T0000Z-120728T0100Z/
LAMAR AL-
749 PM CDT FRI JUL 27 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL LAMAR
COUNTY UNTIL 800 PM CDT...
AT 748 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
VERNON...MOVING SOUTH AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
HIGHTOGY...STAR AND CODY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3388 8823 3390 8822 3388 8795 3359 8795
3360 8826
TIME...MOT...LOC 0049Z 003DEG 7KT 3375 8810
$$
56What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 7:03 PM CDT, 20 minutes earlier.
Area forecast discussion, Jul 27, 7:03 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 703 PM CDT FRI JUL 27 2012 .UPDATE... AVIATION DISCUSSION. && .DISCUSSION... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE ONGOING AT FORECAST TIME THIS AFTERNOON. ACTIVITY BEGAN TO SPRING UP RIGHT AROUND NOON...WHICH WAS RIGHT ABOUT THE TIME EVERYBODY REACHED THE CONVECTIVE TEMPERATURES OF 88 DEGREES OFF THIS MORNING'S SOUNDING. ADDITIONALLY...A COUPLE OF SHORTWAVES ROUNDING THE BASE OF THE LARGER TROUGH CENTERED OVER THE GREAT LAKES IS HELPING TO SPARK THIS AFTERNOON'S CONVECTIVE ACTIVITY. EVEN THOUGH LOW LEVEL LAPSE RATES WILL BE IMPRESSIVE WITH THE AFTERNOON HEATING...THE OVERALL MID AND UPPER LEVEL FEATURES ARE NOT EXTREMELY CONDUCIVE TO A SEVERE THREAT. MARGINAL LAPSE RATES FROM 500-700MB ARE ONLY PROVIDING MLCAPE VALUES OF 2500-3000 J/KG...WHICH WILL KEEP THUNDERSTORMS GOING ACROSS THE AREA...BUT WITH NO SHEAR TO SPEAK OF...THE MAJORITY OF THESE STORMS WILL REMAIN BELOW SEVERE CRITERIA. THAT SAID...ONE OR TWO ARE BOUND TO REQUIRE A WARNING...SO EVERYONE WILL NEED TO KEEP EYE TO THE SKY UNTIL WE CAN LOSE THE HEATING OF THE DAY...AS A SEVERE WIND GUST CAPABLE OF KNOCKING DOWN TREES IS POSSIBLE. FOR THE LAST COUPLE OF DAYS WE HAVE BEEN TALKING ABOUT THIS WEAK/WEAKENING FRONT THAT IS EXPECTED TO MAKE ITS WAY INTO THE STATE OVER THE NEXT 24 HOURS. WHILE I BELIEVE THIS TO STILL BE TRUE...THIS IS NOT A FRONT LIKE WE ARE USED TO. THERE WILL NOT BE A BIG WIND SHIFT TO THE NORTHWEST OR NORTH AS WE ARE ACCUSTOMED TO...BUT WHAT IT WILL BE IS A FOCUSING MECHANISM FOR ADDITIONAL THUNDERSTORM DEVELOPMENT ON SATURDAY. THE MAIN AREA OF FOCUS WILL BE OVER THE SOUTHERN HALF OF THE AREA...SOUTH OF INTERSTATE 20. I WOULD EXPECT ENVIRONMENTAL CONDITIONS TO BE FAIRLY SIMILAR TO TODAY FOR THIS AREA...SO I WILL NOT BE ADDING ANYTHING TO THE HAZARDOUS WEATHER OUTLOOK FOR SATURDAY. BEGINNING SUNDAY...ALABAMA IS GOING TO BE PUT INTO A NORTHWEST FLOW ALOFT...AS WE WILL BE SITTING ON THE SOUTHWESTERN PERIPHERY OF A LARGER SCALE TROUGH THAT IS PROGGED TO SETTLE OVER THE EASTERN THIRD OF THE UNITED STATES. THIS IS GOING TO OPEN US UP TO A VERY TRICKY FORECAST FOR THE FIRST HALF OF NEXT WEEK. AS IS NORMALLY THE CASE WITH THIS TYPE OF PATTERN...UPSTREAM MCS DEVELOPMENT WILL BE POSSIBLE...ALL OF WHICH WILL HAVE THE POTENTIAL TO MAKE IT INTO OUR AREA. BECAUSE OF THIS...WILL HOLD ONTO THIS LOW-END CHANCE POP THROUGH THE WEEK. WHILE WE ARE GOING TO BE HOT AND HUMID THROUGH THE WEEKEND...IN FACT...JUST BELOW HEAT ADVISORY CRITERIA...THE NORTHWEST FLOW WILL NOT ONLY GIVE US THE CHANCE TO SEE AN MCS OR TWO...IT WILL ALSO ALLOW FOR TEMPERATURES TO MODERATE. LOW TO MIDDLE 90S THROUGH THE MIDDLE OF THE WEEK WILL LIKELY BE THE STORY...WITH TEMPERATURE BEGINNING TO REBOUND BACK INTO THE MIDDLE AND UPPER 90S BY THE END OF THE WEEK AS THE UPPER RIDGE TO OUR WEST SLOWLY STARTS TO SLIDE TO THE EAST. 27 && .AVIATION... 00Z TAF DISCUSSION. CONVECTION IS BEGINNING TO DIMINISH THIS EVENING...WITH SCATTERED RAIN AND ISOLATED THUNDER ACROSS THE NORTH. SEEING AN INCREASE IN THUNDER ACROSS THE FAR SOUTHEAST...BUT WITH THE ACTIVITY NOW PUSHING EAST OF TOI...DO NOT EXPECT IT TO IMPACT ANY TERMINALS. ACTIVITY COULD LINGER ACROSS THE AREA OVERNIGHT...BUT CONFIDENCE AT ANY ONE TERMINAL IS LOW. WILL MONITOR ONGOING RADAR TRENDS AND UPDATE. CURRENTLY...HEAVIER SHOWERS AND TS ARE NOT TRACKING TOWARD ANY TERMINAL. THE POSSIBILITY OF FOG OVERNIGHT WILL DEPEND ON WHETHER MID TO HIGH LEVEL CLOUD COVER HANGS AROUND. AS SKIES CLEAR...FOG WILL BE POSSIBLE. HAVE ADDED IN TEMPOS TO LOCATIONS WHICH RECEIVED AN EXTENDED PERIOD OF RAINFALL TODAY. TIMES WILL NEED TO BE ADJUSTED IF CLOUDS THIN QUICKER THAN ANTICIPATED. TODAYS CONVECTION IS DUE IN PART TO A FRONT WELL TO OUR NORTH. THIS BOUNDARY WILL SINK SOUTHWARD OVERNIGHT. WITH AID FROM UPPER LEVEL ENERGY...SCT TS ARE POSSIBLE AGAIN SATURDAY AFTERNOON ACROSS LOCATIONS SOUTH OF THE FRONT. THE GREATEST CHANCE WILL BE AT MGM AND TOI...AND HAVE INCLUDE VCTS AT BOTH SITES. 14 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 73 93 70 94 69 / 20 10 10 20 20 ANNISTON 73 93 71 95 70 / 30 10 10 20 20 BIRMINGHAM 77 94 72 95 72 / 30 10 10 20 20 TUSCALOOSA 75 96 72 97 72 / 30 20 10 20 10 CALERA 74 94 72 96 71 / 30 20 10 20 20 AUBURN 71 92 72 95 72 / 30 30 20 20 20 MONTGOMERY 73 94 74 98 71 / 30 30 20 20 10 TROY 72 91 74 95 70 / 30 40 20 20 20 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. && 27/14
Hazardous weather outlook, Jul 27, 12:55 PM CDT, 6 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1255 PM CDT FRI JUL 27 2012 ALZ011>015-017>050-281800- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 1255 PM CDT FRI JUL 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW STRONG TO SEVERE THUNDERSTORMS MAY IMPACT CENTRAL ALABAMA THIS AFTERNOON...BETWEEN 2 PM AND 8 PM...AHEAD OF A SLOW MOVING COLD FRONT. AREAS MOST LIKELY TO BE IMPACTED WILL BE ALONG AND NORTH OF A TUSCALOOSA...TO ANNISTON LINE...WITH DAMAGING WINDS AND LARGE HAIL AS THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED THIS AFTERNOON. 08/MK
In the hours before
Local storm report, Jul 27, 6:29 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
629 PM CDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM LIGHTNING 2 N ONEONTA 33.98N 86.47W
07/27/2012 BLOUNT AL EMERGENCY MNGR
LIGHTNING STRUCK A HOME JUST NORTH OF ONEONTA AND WAS
SEVERELY DAMAGED. NO INJURIES TO REPORT.
&&
GGOGGINSLocal storm report, Jul 27, 6:36 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
636 PM CDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM FLASH FLOOD ONEONTA 33.95N 86.47W
07/27/2012 BLOUNT AL EMERGENCY MNGR
SEVERAL ROADWAYS FLOODED WITHIN THE CITY OF ONEONTA...AND
AT LEAST ONE BUSINESS WAS FLOODED DUE TO THE PERSISTENT
HEAVY RAINFALL.
&&
GGOGGINSLocal storm report, Jul 27, 6:40 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
640 PM CDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM TSTM WND DMG ONEONTA 33.95N 86.47W
07/27/2012 BLOUNT AL EMERGENCY MNGR
NUMEROUS TREES AND SOME POWER LINES DOWNED ACROSS THE
CITY OF ONEONTA. TIME ESTIMATED FROM RADAR.
&&
GGOGGINSLocal storm report, Jul 27, 6:41 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
641 PM CDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL PELHAM 33.30N 86.79W
07/27/2012 E0.88 INCH SHELBY AL BROADCAST MEDIA
0315 PM TSTM WND DMG WADLEY 33.12N 85.57W
07/27/2012 RANDOLPH AL EMERGENCY MNGR
TREES DOWN ON POWER LINES IN WADLEY.
0415 PM TSTM WND DMG 2 W LOCUST FORK 33.91N 86.66W
07/27/2012 BLOUNT AL EMERGENCY MNGR
TREE DOWN BLOCKING DEAVER WALKER ROAD IN LOCUST FORK.
0415 PM TSTM WND DMG W ONEONTA 33.95N 86.48W
07/27/2012 BLOUNT AL EMERGENCY MNGR
POWER LINE DOWN ACROSS STATE ROAD IN ONEONTA.
0435 PM HEAVY RAIN E ONEONTA 33.95N 86.47W
07/27/2012 U0.00 INCH BLOUNT AL EMERGENCY MNGR
ONE FOOT OF STANDING WATER COVERING HIGHWAY 75 NORTH OF
HIGHWAY 231.
0436 PM LIGHTNING 2 N ONEONTA 33.98N 86.47W
07/27/2012 BLOUNT AL EMERGENCY MNGR
LIGHTNING STRUCK A HOME JUST NORTH OF ONEONTA AND WAS
SEVERELY DAMAGED. NO INJURIES TO REPORT.
0437 PM TSTM WND DMG ONEONTA 33.95N 86.47W
07/27/2012 BLOUNT AL EMERGENCY MNGR
NUMEROUS TREES AND SOME POWER LINES DOWNED ACROSS THE
CITY OF ONEONTA. TIME ESTIMATED FROM RADAR.
0443 PM FLASH FLOOD 1 NE ONEONTA 33.97N 86.46W
07/27/2012 BLOUNT AL PUBLIC
AT LEAST 6 INCHES OF FLOWING WATER OVER HIGHWAY 75.
0443 PM HAIL 1 NE ONEONTA 33.97N 86.46W
07/27/2012 E1.00 INCH BLOUNT AL PUBLIC
0518 PM FLASH FLOOD ONEONTA 33.95N 86.47W
07/27/2012 BLOUNT AL EMERGENCY MNGR
SEVERAL ROADWAYS FLOODED WITHIN THE CITY OF ONEONTA...AND
AT LEAST ONE BUSINESS WAS FLOODED DUE TO THE PERSISTENT
HEAVY RAINFALL.
&&
GGOGGINSSpecial weather statement, Jul 27, 6:45 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
645 PM CDT FRI JUL 27 2012
ALZ012-280030-
LAMAR AL-
645 PM CDT FRI JUL 27 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LAMAR COUNTY UNTIL 730
PM CDT...
AT 642 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR CREWS...OR 5 MILES NORTH OF SULLIGENT...MOVING
SOUTHWEST AT 5 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
SULLIGENT...
CREWS...
LAMAR COUNTY AIRPORT...
BLOOMING GROVE...
PINE SPRINGS...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3406 8821 3405 8799 3402 8799 3402 8795
3389 8795 3383 8795 3371 8794 3372 8798
3382 8825
TIME...MOT...LOC 2345Z 027DEG 5KT 3396 8810
56Special weather statement, Jul 27, 6:57 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
657 PM CDT FRI JUL 27 2012
ALZ048-280030-
RUSSELL AL-
657 PM CDT FRI JUL 27 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RUSSELL COUNTY UNTIL
730 PM CDT...
AT 654 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR RUSSELL COUNTY SPORTS COMPLEX...OR 8 MILES
SOUTHWEST OF PHENIX CITY...MOVING SOUTHEAST AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
PHENIX CITY...
SEALE...
PHENIX DRAG STRIP...
FORT MITCHELL...
UCHEE CREEK...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3221 8493 3221 8497 3220 8496 3219 8497
3217 8502 3235 8526 3247 8520 3248 8506
3244 8496 3239 8498 3237 8497 3233 8500
3231 8494 3226 8489
TIME...MOT...LOC 2357Z 295DEG 12KT 3239 8512The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 7:02 PM CDT | Areal Flood Advisory | BMX | Lamar | 118 min |
| Jul 27, 7:12 PM CDT | Areal Flood Advisory | BMX | Russell | 63 min |
| Jul 27, 7:39 PM CDT | Flash Flood Warning | BMX | Lamar | 3 hr |
| Jul 27, 7:57 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Pickens | 48 min |
| Jul 27, 8:27 PM CDT | Special Weather Statement | BMX | Pickens | 48 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.